BS? – 

July 13. 2022 – It’s not that the symptoms seen on video are feigned. Some psychologists suggest a kind of “mass psychogenic illness” is afoot, or a form of conversion disorder — neurological symptoms without a clear physical cause — or, potentially, simple panic attacks. Police officers have been told, by authorities including the Drug Enforcement Administration, that microscopic amounts of fentanyl can be deadly; they are taught to fear this substance. Their bodies may react accordingly, exhibiting symptoms, like rapid breathing, that are indicative of distress and panic. (Fentanyl produces the exact opposite effect; high doses result in slow and shallow breaths.) KCTV5, after receiving responses questioning its reporting, appended an editors’ note that did not mention the medical consensus on this question, noting instead that medical records showed the officer “was treated for fentanyl exposure” and that the D.E.A. had affirmed that its agents’ potential exposure to fentanyl “puts their safety and health on the line.”

more@NYTimes

[ninja-popup ID=12216]